# SDR RU3A202002121009

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 15,560 hours, 8,151 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB OUT RT AUTOFEATHER ANNUNCIATOR EXTINGUISHED. WOULD NOT REARM AT INCREASED PWR SETTINGS.
